Analogues of the Schwarz formula for the inhomogeneous Cauchy–Riemann system
Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2180-2182
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_12_a24,
author = {T. V. Chekmarev},
title = {Analogues of the {Schwarz} formula for the inhomogeneous {Cauchy{\textendash}Riemann} system},
journal = {Differencialʹnye uravneni\^a},
pages = {2180--2182},
year = {1992},
volume = {28},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_12_a24/}
}
T. V. Chekmarev. Analogues of the Schwarz formula for the inhomogeneous Cauchy–Riemann system. Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2180-2182. http://geodesic.mathdoc.fr/item/DE_1992_28_12_a24/